MAUDE Adverse Event Report: SALTER LABS SALTER O2 CANNULA; U/CONNECT-IT OXYGEN TUBING 7 FEET (2.1M) CRUSH RESISTANT OXYGEN TUBING, VYNIL TI

SALTER LABS SALTER O2 CANNULA; U/CONNECT-IT OXYGEN TUBING 7 FEET (2.1M) CRUSH RESISTANT OXYGEN TUBING, VYNIL TI
Model Number 001350
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: 4650 (appropriate health impact term/code not available): compromised oxygen therapy.The product involved in the report has not been returned for evaluation.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 17 apr 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced four different incidences, which were associated with separate units, involving four different patients.This is the second of four reports.Refer to 3004748541-2026-00077 for the first report.Refer to 3004748541-2026-00079 for the third report.Refer to 3004748541-2026-00080 for the fourth report.It was reported: disconnections between extension cords compromised oxygen therapy and required the use of a plastic adapter to secure the extension cord circuit.There was no report of harm or injury as a result of this reported event.

Brand Name
SALTER O2 CANNULA
Common Device Name
U/CONNECT-IT OXYGEN TUBING 7 FEET (2.1M) CRUSH RESISTANT OXYGEN TUBING, VYNIL TI
Manufacturer (Section D)
SALTER LABS
30 spur dr
el paso TX 79906
Manufacturer (Section G)
SALTER LABS DE MEXICO DE S.A. DE C.V.
blvd. independencia #2167
parque ind. las americas
horizonte sur. cd. juarez, mx 32596
MX   32596
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key24917984
Report Number3004748541-2026-00078
Device Sequence Number10330715
Product Code BYX
UDI-Device Identifier10889483570111
UDI-Public(01)10889483570111
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number001350
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown